Open Access

Culler's algorithm for the group SL(2,Z)


Full Text

Coming Soon.





Article Information

TitleCuller's algorithm for the group SL(2,Z)
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 4, 81-84
MathSciNet MR1879487
CopyrightThe Author(s) 2001 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. Mozgova, Culler's algorithm for the group SL(2,Z), Methods Funct. Anal. Topology 7 (2001), no. 4, 81-84.


BibTex

@article {MFAT189,
    AUTHOR = {Mozgova, A.},
     TITLE = {Culler's algorithm for the group SL(2,Z)},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {4},
     PAGES = {81-84},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=189},
}


All Issues